# SDR CA040713009

- Difficulty date: July 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 5781012041
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT EXHAUST STACK CRACKED FROM ONE MOUNTING HOLE OUTWARDS.  STACK REPLACED WITH SERVICEABLE UNIT. CRACK DISCOVERED DURING ENGINE INSPECTION.
